MAUDE Adverse Event Report: MEDTRONIC, INC COUGAR LS; WIRE, GUIDE, CATHETER

MEDTRONIC, INC COUGAR LS; WIRE, GUIDE, CATHETER
Model Number LVCLS190J
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product event summary: the guidewire was returned and analyzed.The analysis indicated that the stylet/guidewire was broken.The guidewire was unraveled.Visual analysis of the guidewire indicated damage during use.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during left ventricular (lv) lead implant the guidewire became stuck and subsequently broke inside the lead.The lead was not used and will not be replaced in the future.No patient complications have been reported as a result of this event.

Brand Name
COUGAR LS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key9041646
Report Number1220452-2019-00125
Device Sequence Number14058529
Product Code DQX
UDI-Device Identifier00643169453272
UDI-Public00643169453272
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K032899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2021
Device Model NumberLVCLS190J
Device Catalogue NumberLVCLS190J
Device Lot NumberG18A11446
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2019
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age87 YR